Alert archive / Colorado / Areal Flood Warnings in 2015

Areal Flood Warning 9, NWS Pueblo, CO

June 14, 2015Chaffee County, Colorado

NWS Pueblo, CO issued this areal flood warning at Jun 14, 2015, 2:01 PM MDT for Chaffee County, Colorado. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 14, 2015, 2:01 PM MDT (20:01 UTC)
Expired
Jun 15, 2015, 2:00 PM MDT
In force
24 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

County Chaffee County, CO

The radar

The Pueblo radar (KPUX), 178 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 8.0 hours before the alert went out and 284 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2067 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
-22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this areal flood warning went out at Jun 14, 11:45 AM MDT, 2 hours 16 minutes earlier.

Area forecast discussion, Jun 14, 11:45 AM MDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1145 AM MDT SUN JUN 14 2015

.UPDATE...
ISSUED AT 1059 AM MDT SUN JUN 14 2015

UPDATED FORECAST TO ADJUST MORNING POPS AND BRING IN LATEST
OBSERVATIONS. PER COORDINATION WITH CHAFFEE COUNTY EMERGENCY
MANAGEMENT HAVE ISSUED A FLOOD WARNING FOR THE COTTONWOOD CREEK
THROUGH BUENA VISTA AS IT IS NOW OUT OF ITS BANKS IN LOW LYING
PLACES. THIS IS EXPECTED TO CONTINUE DUE TO SNOW MELT...AND COULD
BE EXACERBATED FURTHER SHOULD AN ISOLATED STRONGER STORM IMPACT
THIS BASIN LATER THIS AFTERNOON AND EVENING.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 346 AM MDT SUN JUN 14 2015

CURRENTLY...CLOUDS ASSOCIATED WITH AN UPPER DISTURBANCE MOVING NORTH
OUT OF THE TEXAS PANHANDLE HAVE SPREAD ACROSS MUCH OF SOUTHEASTERN
COLORADO...WHILE GENERALLY CLEAR CONDITIONS EXIST TO THE WEST.
TEMPERATURES HAVE REMAINED MILD WITH LOWER TO MID 60S ACROSS THE
PLAINS.  AREAS OF FOG MAY DEVELOP EARLY THIS MORNING OVER PORTIONS
OF THE SAN LUIS VALLEY...BUT HAVE YET TO DO SO.  A FEW SHOWERS AND
ISOLATED THUNDERSTORMS OVER SOUTHWEST KANSAS ARE SLOWLY MOVING
WESTWARD AND MAY MOVE INTO BACA COUNTY THROUGH THE MORNING HOURS.

TODAY AND TONIGHT...THE UPPER LEVEL PATTERN WILL FEATURE A BROAD LOW
PRESSURE CENTER...STRETCHING FROM WESTERN KANSAS...BACK INTO
NORTHERN NEW MEXICO.  MOISTURE WILL REMAIN IN PLACE WITH DEWPOINTS
IN THE 50S TO LOWER 60S ACROSS THE PLAINS...WHILE LOW LEVEL FLOW
REMAINS WEAK NORTHEASTERLY UPSLOPE.

MODELS IN GOOD AGREEMENT WITH THUNDERSTORMS DEVELOPING OVER THE
MOUNTAIN AREAS BY LATE MORNING.  GIVEN THE MOISTURE IN THE
AREA...THEY WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL
ALONG WITH LIGHTNING AND PEA SIZE HAIL.  OF CONCERN WILL BE THE
POTENTIAL FOR FLASH FLOODING AND RIVER FLOODING.  THE ADDITION OF
RAINFALL TO ALREADY HIGH RUNNING RIVERS AND STREAMS COULD PUSH THEM
OUTSIDE THEIR BANKS AND THIS WILL NEED TO BE MONITORED.

OVER THE PLAINS...MOST HIGH-RES MODELS ARE DEVELOPING ISOLATED TO
SCATTERED SHOWER AND THUNDERSTORM ACTIVITY THIS AFTERNOON AS ENERGY
WARPS AROUND THE BROAD UPPER DISTURBANCE OVER WESTERN KANSAS.
INSTABILITY WILL BE LIMITED AND SHEAR IS FORECAST TO BE PRETTY
MINIMAL SO THREATS WILL LIKELY BE LIMITED TO LOCALLY HEAVY
RAINFALL...LIGHTNING AND DIME SIZE HAIL.  THE EXCEPTION MAY BE OVER
BACA COUNTY WHERE SOME MODELS ARE INDICATING THE NORTH END OF A
THUNDERSTORM COMPLEX OVER NORTHEASTERN NEW MEXICO MAY CLIP THE
COUNTY.  AT THIS TIME...GIVEN THE ATMOSPHERIC PARAMETERS...STORMS
OVER BACA COUNTY SHOULD REMAIN BELOW SEVERE LIMITS...BUT A STRONG
THUNDERSTORM WIND GUST MAY BE POSSIBLE.

SHOWERS OVER THE MOUNTAINS WILL SLOWLY SHIFT EASTWARD INTO THE I-25
CORRIDOR LATE THIS AFTERNOON AND EVENING.  THERE WILL BE A FLASH
FLOOD THREAT ON THE WALDO CANYON BURN SCAR IF ONE OF THE STRONGER
RAIN CORES MOVES OVERHEAD.  EXPECT MOST ACTIVITY TO DISSIPATE
THROUGH THE OVERNIGHT HOURS...WITH GENERALLY DRY CONDITIONS BY
MONDAY MORNING. MOZLEY

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 346 AM MDT SUN JUN 14 2015

...A FEW MORE DAYS OF AFTERNOON AND EVENING THUNDERSTORMS...

MONDAY WILL PROBABLY BE THE BUSIEST DAY OF THE WEEK...THE WAY IT
LOOKS RIGHT NOW.  A SHORTWAVE AND COLD FRONT ON THE PLAINS WILL
COMBINE TO BRING AN UPSWING IN THUNDERSTORM AND RAIN CHANCES DURING
THE AFTERNOON AND EVENING HOURS.  MODELS...ESPECIALLY THE
NAM12...ARE SHOWING A PRECIPITATION BULLSEYE DEVELOPING OVER THE
PIKES PEAK REGION LATE IN THE DAY AND THEN WORKING SOUTHEAST ACROSS
THE PLAINS DURING THE EVENING.  THE MODELS ARE ALSO SHOWING
POTENTIAL FOR HEAVY RAIN.  SEVERE THREAT IS LOOKING PRETTY LOW AT
THIS POINT DUE TO POOR SHEAR...BUT 0-6KM BULK VALUES DUE TO HIT 30
TO 35 KNOTS BRIEFLY DURING THE AFTERNOON AS THINGS ARE GETTING
GOING...SO COULD BE A SEVERE STORM OR TWO WITH PRIMARY SEVERE
THREATS OF 1 INCH DIAMETER HAIL AND WIND GUSTS TO 60 MPH.  WHETHER
OR NOT THE PRECIPITATION BULLSEYE DEVELOPS AND TRACKS AS THE MODELS
SUGGEST REMAINS TO BE SEEN.  BUT...THE BULLSEYE DOES SEEM TO BE A
SIGNAL FOR A ROUND OF HEAVIER PRECIPITATION. ALSO...CONCEPTUALLY...
THIS WOULD BE A GOOD PLACE FOR CONVECTIVE DEVELOPMENT...GIVEN THE
INTERACTION BETWEEN A PASSING SHORTWAVE TO THE NORTH AND A WEAK
FRONTAL BOUNDARY ALONG THE PALMER DIVIDE.

TUESDAY WILL BRING ANOTHER ROUND OF AFTERNOON AND EVENING STORMS BUT
GENERALLY LESS WIDESPREAD AND LESS INTENSE THAN ON MONDAY.  STILL A
FEW MORE STORMS ON WEDNESDAY...BUT LOOKING LESS NUMEROUS THAN ON
TUESDAY.  THEN...THURSDAY THROUGH SATURDAY...IT LOOKS PRETTY DRY
ACROSS THE AREA AS A DRY WESTERLY FLOW PATTERN SETS UP OVER THE
REGION.  ANY THUNDERSTORM ACTIVITY DURING THIS PERIOD SHOULD BE
PRETTY SPOTTY AND CONFINED MAINLY TO THE MOUNTAINS DURING THE
AFTERNOON AND EVENING HOURS. THE MORE PREVALENT WEATHER DURING THIS
PERIOD WILL BE SUNNY AND HOT CONDITIONS WITH TEMPERATURES RISING
WELL INTO THE 90S ACROSS THE PLAINS.  READINGS WILL LIKELY HIT
THE HIGHEST LEVELS SO FAR THIS YEAR.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1059 AM MDT SUN JUN 14 2015

SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS AND ACROSS
THE PLAINS THIS AFTERNON...AND ARE MOST LIKELY TO AFFECT THE KALS
AND KCOS TAF SITES BETWEEN 20Z AND 01-02Z. LOCALLY HEAVY RAIN WITH
VFR TO HIGH END MVFR CIGS/VIS WILL BE POSSIBLE WITH THESE STORMS
ALONG WITH ERRATIC GUSTY WINDS. THUNDERSTORMS SHOULD DIMINISH
DURING THE EVENING. ANY SHALLOW GROUND FOG FORMATION WILL BE
DEPENDENT ON WHERE RAIN FALLS THIS EVENING...WITH THE POSSIBILITY
FOR IFR CONDITIONS IN PATCHY LOCATIONS. GIVEN UNCERTAINTIES...WILL
NOT INCLUDE THIS POTENTIAL IN THE KALS TAF JUST YET. NORTHERLY
DRAINAGE WINDS AT KCOS AND KPUB ARE EXPECTED TO BE SUFFICIENT TO
PREVENT ANY FOG DEVELOPMENT LATER TONIGHT. -KT

&&

.HYDROLOGY...
ISSUED AT 346 AM MDT SUN JUN 14 2015

BASED ON COORDINATION FROM LOCAL EMERGENCY MANAGEMENT...WILL KEEP
THE FLOOD WARNING GOING FOR THE SOUTH ARKANSAS RIVER IN CHAFFEE
COUNTY DUE TO CONTINUED HIGH FLOWS WITH THE RIVER OUT OF ITS BANKS
IN PLACES.

FLASH FLOOD WATCH WILL CONTINUE THROUGH THIS EVENING FOR THE
CONTINENTAL DIVIDE...SAN LUIS VALLEY EDGES...AND THE SANGRE DE
CRISTO MOUNTAINS DUE TO A COMBINATION OF SNOW MELT...AND ANOTHER
ROUND OF SLOW MOVING AFTERNOON THUNDERSTORMS CAPABLE OF PRODUCING
LOCALLY HEAVY RAINFALL. OTHER CREEKS RUNNING HIGH ARE COTTONWOOD
CREEK...AND CHALK CREEK.  THUNDERSTORMS WILL REMAIN IN THE FORECAST
THROUGH TUESDAY NIGHT.  STORMS THROUGH THIS PERIOD WILL ALL BE
CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND A CONTINUED FLASH
FLOOD AND FLOOD THREAT.  DRIER...WARMER WEATHER IS FORECAST TO MOVE
INTO SOUTHERN COLORADO FOR THE END OF THE WORK WEEK WHICH WILL LEAD
TO FURTHER SNOWMELT IN THE HIGHER ELEVATIONS. MOZLEY

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR COZ058>075-078.

&&

UPDATE...KT
SHORT TERM...MOZLEY
LONG TERM...LW
AVIATION...KT
HYDROLOGY...MOZLEY
Hazardous weather outlook, Jun 14, 11:20 AM MDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1120 AM MDT SUN JUN 14 2015

COZ058>089-093>099-151730-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1120 AM MDT SUN JUN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE FORECAST TO DEVELOP OVER THE MOUNTAINS
BY LATE MORNING AND SPREAD ACROSS THE REGION THROUGH THE AFTERNOON
AND EVENING HOURS.  LOCALLY HEAVY RAINFALL...LIGHTNING AND SMALL
HAIL ARE POSSIBLE WITH THUNDERSTORMS.  IN ADDITION...RIVERS AND
STREAMS CONTINUE TO RUN HIGH FROM SNOW MELT...AND ANY LOCALLY HEAVY
RAINFALL WILL ADD TO THE FLASH FLOOD AND RIVER FLOODING THREAT.  OF
PARTICULAR CONCERN ARE RIVERS AND STREAMS OVER THE MOUNTAIN AREAS AND
THOSE DRAINING INTO THE SAN LUIS VALLEY EDGES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ON MONDAY...AN UPPER LEVEL DISTURBANCE WILL INTERACT WITH A COLD
FRONT TO BRING THE GREATEST CHANCE OF THUNDERSTORMS FOR THE WEEK
AHEAD. PRIMARY STORM THREATS WILL INCLUDE LIGHTING...HEAVY RAIN
AND WIND GUSTS TO AROUND 40 MPH. HOWEVER...1 OR 2 STORMS COULD BE
SEVERE PRODUCING 1 INCH DIAMETER HAIL AND WIND GUSTS TO 60 MPH.
FLASH FLOODING WILL BE A CONCERN OVER BURN SCARS...URBAN
AREAS...AND STREAMS SWOLLEN WITH SNOW MELT.

TUESDAY AND WEDNESDAY...THE CHANCE FOR AFTERNOON AND EVENING
THUNDERSTORMS WILL SLOWLY START TO DECREASE AS DRIER AIR BEGINS
TO FILTER INTO THE REGION. PRIMARY STORM THREATS ON THESE DAYS
WILL BE LIGHTNING...LOCALLY HEAVY RAIN AND WIND GUSTS TO AROUND 40
MPH.

THURSDAY THROUGH SATURDAY...HOT AND DRY AIR WILL SPREAD INTO
COLORADO...GREATLY LIMITING THE NUMBER OF THUNDERSTORMS. STORMS
DURING THE PERIOD WILL BE VERY SPOTTY AND CONFINED MAINLY TO THE
MOUNTAINS DURING THE LATE AFTERNOON AND EARLY EVENING HOURS.
PRIMARY STORM THREATS WILL BE LIGHTNING AND WIND GUSTS TO AROUND
40 MPH.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE ACROSS THE REGION THIS AFTERNOON AND THIS EVENING.

31/44

In the hours before

Special weather statement, Jun 14, 12:08 PM MDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1208 PM MDT SUN JUN 14 2015

COZ081-085-141900-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
1208 PM MDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TELLER AND
SOUTHWESTERN EL PASO COUNTIES UNTIL 100 PM MDT...

AT 1207 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER SOUTHWESTERN COLORADO SPRINGS...MOVING SOUTH AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN COLORADO SPRINGS...FOUNTAIN...STRATMOOR...
SECURITY-WIDEFIELD...SECURITY AND FORT CARSON.

LAT...LON 3882 10494 3881 10471 3861 10469 3862 10494
TIME...MOT...LOC 1807Z 003DEG 12KT 3874 10483

SR
Special weather statement, Jun 14, 12:50 PM MDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1250 PM MDT SUN JUN 14 2015

COZ081-083-085-086-141915-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-CANON CITY VICINITY/EASTERN FREMONT COUNTY CO-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
1250 PM MDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUEBLO...
SOUTHEASTERN TELLER...SOUTHWESTERN EL PASO AND EAST CENTRAL FREMONT
COUNTIES UNTIL 115 PM MDT...

AT 1250 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES WEST OF MIDWAY...OR 19 MILES SOUTHWEST OF COLORADO SPRINGS...
MOVING SOUTHWEST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FLORENCE...CANON CITY AND PENROSE.

LAT...LON 3868 10495 3868 10474 3831 10493 3845 10530
TIME...MOT...LOC 1850Z 049DEG 27KT 3859 10499

SR
Special weather statement, Jun 14, 12:53 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1253 PM MDT SUN JUN 14 2015

COZ085-086-141945-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
1253 PM MDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PUEBLO AND SOUTH
CENTRAL EL PASO COUNTIES UNTIL 145 PM MDT...

AT 1253 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF HANOVER...OR 20 MILES NORTHEAST OF PUEBLO...MOVING
SOUTH AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PUEBLO DEPOT...HANOVER AND PUEBLO WEST.

LAT...LON 3861 10446 3855 10421 3832 10429 3840 10466
TIME...MOT...LOC 1853Z 016DEG 14KT 3852 10440

SR
Local storm report, Jun 14, 1:00 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
100 PM MDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     HEAVY RAIN       12 NNE PENROSE          38.59N 104.95W
06/14/2015  E0.37 INCH       FREMONT            CO   TRAINED SPOTTER

            RAINFALL 15 MINUTE DURATION. 50 MPH WIND GUST AND 0.25
            TO 0.5 INCH HAIL.

&&

RMG
Special weather statement, Jun 14, 1:40 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
140 PM MDT SUN JUN 14 2015

COZ086-142015-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
140 PM MDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PUEBLO COUNTY UNTIL
215 PM MDT...

AT 140 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PUEBLO DEPOT...OR 12 MILES NORTHEAST OF PUEBLO...MOVING SOUTH AT 20
MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EASTERN PUEBLO...BLENDE...SALT CREEK...PUEBLO DEPOT AND AVONDALE.

LAT...LON 3842 10446 3839 10433 3818 10439 3823 10461
TIME...MOT...LOC 1940Z 019DEG 19KT 3837 10441

SR
Special weather statement, Jun 14, 1:52 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
152 PM MDT SUN JUN 14 2015

COZ085-086-142015-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
152 PM MDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUEBLO AND SOUTH
CENTRAL EL PASO COUNTIES UNTIL 215 PM MDT...

AT 151 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF PUEBLO WEST...OR 15 MILES NORTHWEST OF PUEBLO...
MOVING SOUTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PUEBLO...FOUNTAIN...PUEBLO RESERVOIR...PUEBLO WEST AND MIDWAY.

LAT...LON 3853 10493 3864 10468 3825 10454 3822 10491
TIME...MOT...LOC 1951Z 330DEG 21KT 3843 10482

SR

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:28 PM MDTAreal Flood AdvisoryPUBChaffee, Fremont, Saguache2 hr
Jun 14, 10:13 AM MDTAreal Flood WarningPUBChaffee4 days
Jun 14, 12:08 PM MDTSpecial Weather StatementPUBEl Paso52 min
Jun 14, 12:09 PM MDTAreal Flood WarningPUBLake48 hr
Jun 14, 12:50 PM MDTSpecial Weather StatementPUBFremont25 min
Jun 14, 12:53 PM MDTSpecial Weather StatementPUBPueblo52 min
Jun 14, 1:40 PM MDTSpecial Weather StatementPUBPueblo35 min
Jun 14, 1:51 PM MDTRiver Flood WarningPUBPueblo7 days
Jun 14, 1:52 PM MDTSpecial Weather StatementPUBPueblo23 min
Jun 14, 2:09 PM MDTAreal Flood AdvisoryPUBPueblo2 hr
Jun 14, 2:21 PM MDTAreal Flood AdvisoryPUBEl Paso, Pueblo114 min
Jun 14, 2:36 PM MDTAreal Flood AdvisoryPUBPueblo114 min
Jun 14, 2:40 PM MDTSpecial Weather StatementPUBEl Paso50 min
Jun 14, 2:55 PM MDTAreal Flood AdvisoryPUBEl Paso2 hr
Jun 14, 4:15 PM MDTSpecial Weather StatementPUBOtero45 min
Jun 14, 4:29 PM MDTSpecial Weather StatementPUBCrowley46 min

Nearby

Areal Flood Warnings in Colorado, 2015Every areal flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.